# SDR UALA2012060303058

- Difficulty date: June 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 49,040 hours, 5,787 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT OVERWING EMERGENCY LIGHT ASSEMBLIES INOPERATIVE ON LEFT SIDE.   REPLACED EXTERIOR EMERGENCY LIGHT ASSY BS 1586, OPS CHECKED NORMAL.
